BibTeX record: journals/ipl/ChandranDS09

download as .bib file

@article{DBLP:journals/ipl/ChandranDS09,
  author    = {L. Sunil Chandran and
               Anita Das and
               Naveen Sivadasan},
  title     = {On the cubicity of bipartite graphs},
  journal   = {Inf. Process. Lett.},
  year      = {2009},
  volume    = {109},
  number    = {9},
  pages     = {432--435},
  url       = {http://dx.doi.org/10.1016/j.ipl.2008.12.020},
  doi       = {10.1016/j.ipl.2008.12.020},
  timestamp = {Thu, 30 Oct 2014 17:26:21 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ipl/ChandranDS09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}